# SDR AMTA200700585

- Difficulty date: November 5, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N310TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28243
- Engine: Cfmint CFM567B2US
- System (JASC): 7250 · Turbine Section
- Part: Plug
- Part number: 3360261010
- Condition: Missing
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE S16 HIGH PRESSURE TURBINE BORESCOPE PLUG NOT INSTALLED.  REINSTALLED NEW PN 336-026-101-0 PLUG (S16) IAW MM 72-00-00 AND W/C 342I7202.  OK FOR SERVICE.  (K)
